# SDR SWAA2023083094639

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 56,907 hours, 34,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER AISLE O/H E/E EXIT LIGHT NOT SECURE AT EMERGENCY ROWS<[01] RESECURED CABIN CENTER AISLE O/H E/E EXIT LIGHT AT EMERGENCY ROWS IN REF TO AMM 33-51-01
